Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 535, NWS Norman, OK

June 27, 2016Custer County, Dewey County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Jun 27, 2016, 9:45 PM CDT for Custer County, Dewey County, Oklahoma. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2016, 9:45 PM CDT (02:45 UTC)
Expired
Jun 27, 2016, 10:30 PM CDT
In force
45 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Custer County, OK, Dewey County, OK

The radar

The Vance AFB radar (KVNX), 131 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 2.8 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1190 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1190 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1544 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WUUS54 KOUN 280245
SVROUN
OKC039-043-280330-
/O.NEW.KOUN.SV.W.0535.160628T0245Z-160628T0330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
945 PM CDT MON JUN 27 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN CUSTER COUNTY IN WESTERN OKLAHOMA...
  SOUTH CENTRAL DEWEY COUNTY IN NORTHWESTERN OKLAHOMA...

* UNTIL 1030 PM CDT

* AT 943 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PUTNAM...
  MOVING SOUTHWEST AT 20 MPH.

  HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. AT 935 PM...A WIND GUST TO 63 MPH WAS
           REPORTED AT PUTNAM. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  THOMAS...ARAPAHO...CUSTER CITY AND PUTNAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3597 9898 3586 9874 3554 9880 3561 9908
      3575 9927
TIME...MOT...LOC 0243Z 033DEG 18KT 3586 9895 

HAIL...0.75IN
WIND...70MPH
 
$$

CMS
1 follow-up statement
875 
WWUS54 KOUN 280312
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1012 PM CDT MON JUN 27 2016

OKC043-280320-
/O.CAN.KOUN.SV.W.0535.000000T0000Z-160628T0330Z/
DEWEY OK-
1012 PM CDT MON JUN 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL DEWEY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3578 9894 3568 9877 3554 9880 3561 9908
      3566 9914
TIME...MOT...LOC 0310Z 033DEG 18KT 3575 9904 

$$

OKC039-280330-
/O.CON.KOUN.SV.W.0535.000000T0000Z-160628T0330Z/
CUSTER OK-
1012 PM CDT MON JUN 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL CUSTER COUNTY...

AT 1010 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CUSTER
CITY...MOVING SOUTHWEST AT 30 MPH. AN ADDITIONAL SEVERE THUNDERSTORM
WARNING COVERS MUCH OF THE REST OF CUSTER COUNTY UNTIL 1030 PM.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ARAPAHO AND CUSTER CITY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3578 9894 3568 9877 3554 9880 3561 9908
      3566 9914
TIME...MOT...LOC 0310Z 033DEG 18KT 3575 9904 

HAIL...0.88IN
WIND...60MPH
 
$$

CMS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 9:42 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 27, 9:42 PM CDT, 3 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
942 PM CDT MON JUN 27 2016

.UPDATE...
Minor changes to evening and overnight forecast.

&&

.DISCUSSION...
Adjusted POPs slightly to account for current convection and
anticipated convection overnight. Do not expect a big uptick in
convective intensity late this evening and overnight, but could
see expansion in areas of showers and storms over northwest and
west-central Oklahoma as low-amplitude s/wv moves south over
eastern CO and western KS. This could allow current convection
west of OKC continue a slow progression south and southwest with
additional convection moving in from southwest KS and eastern
Panhandles. Little change to rest of forecast.

&&

.PREV DISCUSSION... /issued 633 PM CDT MON JUN 27 2016/

DISCUSSION...
The 00Z aviation discussion follows....

AVIATION...
Scattered thunderstorms will continue into the early evening over
parts of Oklahoma and north Texas. With a large variety of low-
level outflow boundaries on which to form, it is not possible to
forecast explicitly where new storms will be, except to say they
will be mainly close to where storms are currently occurring. An
organized storm system is moving southeast from western Kansas,
and this set of storms is likely to affect northwest Oklahoma a
few hours either side of midnight, then continue moving southeast
while becoming less organized and weakening. There will be a
chance of additional development over southwest Oklahoma and north
Texas during the morning and afternoon tomorrow. Otherwise, expect
VFR conditions through the next 24 hours, although some temporary
visibility restrictions in BR cannot be ruled out at KGAG and KWWR
toward sunrise.

CmS

PREV DISCUSSION... /issued 247 PM CDT MON JUN 27 2016/

DISCUSSION...
Primary forecast concern is near daily shower and thunderstorm
chances.

Currently, scattered showers and isolated thunderstorms continue to
develop across portions of southern Oklahoma into northern Texas.
Born from a developing cumulus field that grew through the late
morning along a remnant outflow left over from this morning. Buoyed
by 2000 to 2500 J/Kg of MLCAPE, updrafts will continue to crop up
through the afternoon and evening. The risk for severe weather is
low, overall, with weak mid-level support and paltry deep layer
shear. The primary concern with this activity will be locally heavy
rainfall, which could lead to flooding, along with the potential for
gusty winds.

For tonight, thunderstorm development is well under way over the
northern high plains WY/NE/CO/KS. This activity will evolve into a
complex through the evening and overnight hours. Indications are a
decent shear cold pool balance will develop, with an MCS
propagating south/southeast across western Kansas overnight toward
northwestern Oklahoma. With the 500mb ridge persisting over the Four
Corners/Inter-mountain West, the 850-500mb thicknesses begin to
diverge over the Southern Plains, which indicates the complex that
makes Oklahoma may already be decaying as it approaches by daybreak.
This scenario is reflected in the mesoscale guidance from the
HRRR/HRRRX. Although precipitation is expected, coverage and
duration are still in question. Expect scattered coverage of showers
and thunderstorms to slide southward along the Oklahoma/Texas
Panhandle border, with isolated convection possible as far east as I-
35. Isolated to scattered activity will continue through the day.

For the remainder of the week, the precipitation forecast remains
active, with chances near daily, especially across northern Oklahoma
as our region remains under a northwesterly flow regime. What makes
this forecast difficult are the numerous local effects that will
come into play each day. Synoptically, mid and long range guidance
are in decent agreement, with thunderstorms developing off the
western high plains near daily and moving east/southeast across
portions of Oklahoma Wednesday and Thursday. However, similar to
yesterday and today, situated under a warm moist environment, any
remnant outflows lingering from the previous days convection will
serve as a focus for new development each day. The next chance for
appreciable precipitation will be Thursday Night into Friday. A
stout short wave trough will swing across the Great Lakes Region,
with a decent surface trough extending west and southwest. This
boundary will serve as a focus for thunderstorm development over the
central plains Thursday before developing into a complex and moving
southward into Oklahoma, toward the Red River by Friday Afternoon.
Synoptically, guidance has shown consistency, but exact timing and
impacts will be highly dependent on previous activity and the
mesoscale environment.

For the weekend, precipitation chances continue, primarily focused
north of I-40 as the southern and central plains end up under a
zonal flow regime.

Kurtz

PREV DISCUSSION... /issued 1150 AM CDT MON JUN 27 2016/

AVIATION...27/18Z TAF Issuance...
Scattered to Broken mid level ceilings will remain spread across
much of the region through the period. Isolated thunderstorms are
expected to develop through the afternoon across portions of
southern Oklahoma, near the Red River. This activity looks to
remain away from the TAF sites, but will impact area airfields.
Overnight, thunderstorms developing over the high plains of
Nebraska will move southward across Kansas approaching north and
northwestern Oklahoma. Given confidence in timing, will continue
PROB30s for sites across western Oklahoma late in the period.

Kurtz

PREV DISCUSSION... /issued 635 AM CDT MON JUN 27 2016/

DISCUSSION...
Please see the 12Z aviation discussion below.

AVIATION...
Showers continue to slowly drift southward across north central
and central OK. Very little lightning is being detected with this
activity so opted not to include tempos for TSRA at the moment.
Expect additional development late this morning near SPS so
mentioned VCTS. Outside of the precip, expect VFR vsbys and cigs.
Later tonight, showers and thunderstorms will move into NW OK from
the north and perhaps spread southward all the way into SW OK. For
this reason, PROB30 groups have been included for many of the
terminals after ~05Z. Confidence is fairly high that they'll at
least impact WWR and GAG.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  72  90  70  91 /  20  20  10  10
Hobart OK         72  93  70  95 /  40  30  10  10
Wichita Falls TX  73  93  72  95 /  30  30  10  10
Gage OK           68  90  68  93 /  60  30  20  30
Ponca City OK     70  91  69  91 /  20  10  10  20
Durant OK         74  91  72  93 /  30  30  10  10

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

11/23
Hazardous weather outlook, Jun 27, 4:30 PM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
430 PM CDT MON JUN 27 2016

OKZ004>048-050>052-TXZ083>090-281115-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
430 PM CDT MON JUN 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THROUGH TONIGHT...

.THUNDERSTORMS...
SCATTERED STORMS WILL BE SEEN ACROSS OKLAHOMA AND WESTERN NORTH
TEXAS THROUGH SUNSET. THE STORMS WILL BE MOST NUMEROUS ACROSS
WESTERN NORTH TEXAS AND FAR SOUTHERN OKLAHOMA. THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED FLOODING FROM
TORRENTIAL RAIN...45 TO 55 MPH WIND GUSTS...AND FREQUENT CLOUD
TO GROUND LIGHTNING.

ADDITIONAL STORMS ARE EXPECTED TO MOVE INTO NORTHERN AND WESTERN
OKLAHOMA TOWARD AND AFTER MIDNIGHT AS ONE OR MORE STORM COMPLEXES
MOVE INTO THE REGION FROM WESTERN KANSAS. SOME OF THE STORMS COULD
BE STRONG TO SEVERE ACROSS NORTHERN OKLAHOMA. THERE IS A MARGINAL
RISK FOR SEVERE STORMS ALONG AND NORTHWEST OF A LINE FROM ARNETT...
TO FAIRVIEW...TO WAKITA. DAMAGING WIND GUSTS UP TO 70 MPH AND
HAIL UP TO THE SIZE OF QUARTERS WILL BE THE MAIN IMPACTS WITH ANY
SEVERE STORMS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
PORTIONS OF NORTHERN AND CENTRAL OKLAHOMA SHOULD BE PREPARED FOR
POSSIBLE SEVERE WEATHER OPERATIONS TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

.THUNDERSTORMS...
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH DAY THIS WEEK INTO
THE WEEKEND. HEAVY RAIN LEADING TO LOCALIZED FLOODING WILL BE THE
MAIN CONCERN. A FEW STRONG TO SEVERE STORMS MAY ALSO BE POSSIBLE
AT TIMES WITH DAMAGING WIND GUSTS THE PRIMARY IMPACT.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

In the hours before

Special weather statement, Jun 27, 7:23 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
723 PM CDT MON JUN 27 2016

OKZ005-011-012-015-017>019-280100-
LOGAN OK-BLAINE OK-MAJOR OK-WOODS OK-DEWEY OK-KINGFISHER OK-
GARFIELD OK-
723 PM CDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LOGAN...NORTHERN
BLAINE...MAJOR...SOUTHEASTERN WOODS...NORTHEASTERN DEWEY...NORTHERN
KINGFISHER AND SOUTHERN GARFIELD COUNTIES UNTIL 800 PM CDT...

AT 719 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 15 MILES WEST OF FAIRVIEW TO 10 MILES SOUTHEAST OF
ENID...MOVING SOUTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ENID...FAIRVIEW...HENNESSEY...WAUKOMIS...OKEENE...LAHOMA...
RINGWOOD...DRUMMOND...CLEO SPRINGS...MARSHALL...LONGDALE...
BRECKENRIDGE...AMES...MENO...FAIRMONT...DOUGLAS...ORIENTA...
ISABELLA...CANTON LAKE AND BISON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3610 9751 3606 9889 3642 9875 3646 9771
TIME...MOT...LOC 0019Z 334DEG 16KT 3627 9772 3624 9859

CMS
Local storm report, Jun 27, 7:44 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
744 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     6 W DUNCAN              34.52N 98.07W
06/27/2016  E60.00 MPH       STEPHENS           OK   PUBLIC

&&

OUN
Special weather statement, Jun 27, 7:58 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
758 PM CDT MON JUN 27 2016

OKZ011-012-015-017-018-280145-
BLAINE OK-MAJOR OK-DEWEY OK-KINGFISHER OK-GARFIELD OK-
758 PM CDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BLAINE...SOUTHEASTERN
MAJOR...DEWEY...KINGFISHER AND SOUTHWESTERN GARFIELD COUNTIES UNTIL
845 PM CDT...

AT 755 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 3 MILES EAST OF HENNESSEY TO 10 MILES NORTHWEST OF
TALOGA...MOVING SOUTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
WATONGA...KINGFISHER...TALOGA...HENNESSEY...OKEENE...SEILING...
CANTON...DOVER...LONGDALE...HITCHCOCK...LOYAL...OAKWOOD...PUTNAM...
CANTON LAKE...CESTOS...EAGLE CITY...SOUTHARD...HUCMAC...
OMEGA AND HOMESTEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3585 9930 3616 9911 3618 9772 3586 9774
TIME...MOT...LOC 0055Z 15DEG 10KT 3612 9784 3611 9904

CMS
Special weather statement, Jun 27, 8:51 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
851 PM CDT MON JUN 27 2016

OKZ015-280215-
DEWEY OK-
851 PM CDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DEWEY COUNTY UNTIL 915 PM
CDT...

AT 848 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF TALOGA...MOVING SOUTH AT 10 MPH. ANOTHER STRONG STORM WAS 5 MILES
SOUTHWEST OF CANTON...ALSO MOVING SOUTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
TALOGA...SEILING...OAKWOOD AND HUCMAC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3615 9895 3607 9864 3585 9864 3594 9908
TIME...MOT...LOC 0148Z 15DEG 9KT 3607 9887

CMS
Special weather statement, Jun 27, 9:26 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
926 PM CDT MON JUN 27 2016

OKZ015-016-280300-
CUSTER OK-DEWEY OK-
926 PM CDT MON JUN 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER AND
SOUTHEASTERN DEWEY COUNTIES UNTIL 1000 PM CDT...

AT 924 PM CDT...STRONG THUNDERSTORMS WERE LOCATED FROM 10 MILES
SOUTHWEST OF TALOGA TO 5 MILES NORTHEAST OF THOMAS...MOVING
SOUTHWEST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
THOMAS...OAKWOOD...PUTNAM AND FAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3584 9921 3606 9906 3593 9864 3568 9864
TIME...MOT...LOC 0224Z 25DEG 13KT 3593 9885

CMS
Local storm report, Jun 27, 9:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
945 PM CDT MON JUN 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND GST     3 N PUTNAM              35.90N 98.97W
06/27/2016  M63 MPH          DEWEY              OK   MESONET

&&

DW

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:23 PM CDTSpecial Weather StatementOUNGarfield, Major37 min
Jun 27, 7:58 PM CDTSpecial Weather StatementOUNBlaine, Dewey, Kingfisher47 min
Jun 27, 8:51 PM CDTSpecial Weather StatementOUNDewey24 min
Jun 27, 9:26 PM CDTSpecial Weather StatementOUNDewey34 min
Jun 27, 10:07 PM CDTSevere Thunderstorm WarningOUNCuster23 min
Jun 27, 10:16 PM CDTSpecial Weather StatementOUNRoger Mills29 min
Jun 27, 10:22 PM CDTSpecial Weather StatementOUNWashita23 min
Jun 27, 10:40 PM CDTSpecial Weather StatementOUNRoger Mills, Washita50 min
Jun 27, 11:01 PM CDTSpecial Weather StatementOUNBeckham, Greer, Kiowa, Washita29 min
Jun 27, 11:29 PM CDTSpecial Weather StatementOUNBeckham, Greer31 min
Jun 28, 11:25 AM CDTSpecial Weather StatementOUNNoble35 min
Jun 28, 11:30 AM CDTSpecial Weather StatementOUNCleveland45 min
Jun 28, 3:32 PM CDTSevere Thunderstorm WarningOUNHarper, Woods58 min
Jun 28, 3:56 PM CDTSpecial Weather StatementOUNMajor49 min
Jun 28, 4:10 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods65 min
Jun 28, 4:17 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward58 min
Jun 28, 4:27 PM CDTSpecial Weather StatementOUNHarper48 min
Jun 28, 4:32 PM CDTSevere Thunderstorm WarningOUNEllis, Harper58 min
Jun 28, 4:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods, Woodward62 min
Jun 28, 4:57 PM CDTAreal Flood AdvisoryOUNAlfalfa, Woods3 hr
Jun 28, 5:24 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward66 min
Jun 28, 5:39 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Woodward66 min
Jun 28, 5:51 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Ellis, Major, Roger Mills, Woodward54 min
Jun 28, 6:23 PM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Ellis, Major, Roger Mills and 1 more52 min
Jun 28, 6:40 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Canadian, Custer, Dewey and 4 more80 min
Jun 28, 6:44 PM CDTAreal Flood AdvisoryOUNBlaine, Custer, Dewey46 min
Jun 28, 6:44 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills61 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.